# SDR UHLA2010121800328

- Difficulty date: December 18, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,138 hours, 10,721 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Stuck
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMING LEVER WON'T COME ALL THE WAY UP, STUCK 3/4 OF WAY UP.  CHECKED R1 DOOR EVACUATION SLIDE MECHANISM IAW 52-41-40.
